# SDR UPS98827622

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, LAV SEAT CONTAINER BOTTOM ATTACH ANGLES HAS CORROSION AND BARE METAL ON BOTTOM SIDE.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FAB ANGLES IAW DOUGLAS DWG DC-8- 380-001.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21.
